MAUDE Adverse Event Report: ETHICON INC. STLESS STEEL SIL 4X18IN 7 S/A CCS; SUTURE, NONABSORBABLE, STEEL

ETHICON INC. STLESS STEEL SIL 4X18IN 7 S/A CCS; SUTURE, NONABSORBABLE, STEEL
Catalog Number M655G
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2025 and suture was used.It was reported that the primary package of the suture was found damaged prior to use.Changed another one to complete the surgery.There is no patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 3/12/2026.H6 component code: g07002 - no device problem found.H6 component code: c22 - photo analysis.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested, the following was obtained: was the sterility of the device compromised? - please describe the sterile packaging: were there any issues with the seal of the sterile packaging? are there any tears/holes in the sterile packaging? received information as following from sales rep via phone today.Please refer to the event description and attached photos, other information requested is unknown.H3.Investigational summary: the product was returned to eth for evaluation.Visual inspection revealed that one sealed overwrap packet that pertains to product code m655g was returned for analysis.During the visual inspection of the returned sample, it was noted that the top (copolymer) and tyvek (bottom) of the overwrap appear to have been cut from the outside by an unknown object.This condition compromised the sterility integrity.Given the current condition of the returned sample, it is not possible to determine the potential cause of the reported event.Two photos were provided showing apparent damage to the package.As part of eth quality process all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.

Brand Name
STLESS STEEL SIL 4X18IN 7 S/A CCS
Common Device Name
SUTURE, NONABSORBABLE, STEEL
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24590221
Report Number2210968-2026-02531
Device Sequence Number18670688
Product Code GAQ
UDI-Device Identifier10705031045491
UDI-Public(01)10705031045491(17)300131(10)106EQT
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM655G
Device Lot Number106EQT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown